A quantitative version of the Hopf–Oleinik lemma for a quasilinear non-uniformly elliptic operator
Keywords:
Hopf–Oleinik lemma, quasilinear non-uniformly elliptic operatorsAbstract
This paper establishes a quantitative version of the Hopf–Oleinik lemma (HOL) for a quasilinear non-uniformly elliptic operator of the form
How to Cite
Moreira, D., Santos, J. A., & Soares, S. H. M. (2024). A quantitative version of the Hopf–Oleinik lemma for a quasilinear non-uniformly elliptic operator. Annales Fennici Mathematici, 49(1), 337–348. https://doi.org/10.54330/afm.146035
Copyright (c) 2024 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.